Keyword Search:


Bookmark and Share

Adaptive stabilization and control stochastic time-varying systems.

Abedi, Fakhreddin and Abu Hassan, Malik and Suleiman, Mohamed (2011) Adaptive stabilization and control stochastic time-varying systems. Applied Mathematical Sciences, 5 (23). pp. 1117-1130. ISSN 1312-885X

[img] PDF (Abstract)
171Kb

Official URL: http://www.m-hikari.com/

Abstract

We introduce the concept of an adaptive control Lyapunov function for the notion of globally asymptotically stable in probability of stochastic time-varying systems and use the stochastic version of Florchinger’s control law established in Abedi et al. to design an adaptive controller. In this framework the problem of adaptive stabilization of a nonlinear stochastic system is reduced to the problem of nonadaptive stabilization of a modified system.

Item Type:Article
Keyword:Stochastic differential system; Stochastic time-varying system; Control Lyapunov function; Adaptive stabilization.
Faculty or Institute:Institute for Mathematical Research
Publisher:Hikari Ltd
ID Code:25053
Deposited By: Nur Farahin Ramli
Deposited On:30 Jul 2013 13:14
Last Modified:05 Oct 2015 12:47

Repository Staff Only: Edit item detail

Document Download Statistics

This item has been downloaded for since 30 Jul 2013 13:14.

View statistics for "Adaptive stabilization and control stochastic time-varying systems."